Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)
Authors: Manin, Yuri I.; Catanese, Fabrizio; Bogomolov, Fedor A.; Nemirovskii, S. Y.; Nikulin, Viacheslav V.; Parshin, Alexei N.; Przhiyalkovskii, V. V.; Prokhorov, Yuri G.; Teicher, Mina; Tikhomirov, Alexander S.; Chel'tsov, Ivan A.; Shafarevich, Igor Rostislavovich; Shokurov, Vyacheslav V.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Russian Mathematical Surveys
Volume: 68
Issue / Number: 2
Start Page: 395
End Page: 397
Document Type: Article
ID: 673058.0
 
Full text / Content available
Log-canonical thresholds for nonsingular Fano threefolds
Authors: Chel'tsov, Ivan A.; Shramov, Konstantin A.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Russian Mathematical Surveys
Volume: 63
Issue / Number: 5
Start Page: 859
End Page: 958
Document Type: Article
ID: 437827.0
Hyperelliptic and trigonal Fano threefolds
Authors: Chel'tsov, Ivan A.; Shramov, C.; Przyjalkowski, V.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Izvestiya. Mathematics
Volume: 69
Issue / Number: 2
Start Page: 365
End Page: 421
Document Type: Article
ID: 270515.0
On factoriality of nodal threefolds
Authors: Chel'tsov, Ivan A.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Journal of Algebraic Geometry
Volume: 14
Start Page: 663
End Page: 690
Document Type: Article
ID: 270516.0
Birationally rigid del Pezzo fibrations
Authors: Chel'tsov, Ivan A.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Manuscripta Mathematica
Volume: 116
Start Page: 385
End Page: 396
Document Type: Article
ID: 270517.0
Non-existence of elliptic structures on Fano complete intersections of index one
Authors: Chel'tsov, Ivan A.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Moscow University Mathematics Bulletin
Volume: 3
Start Page: 50
End Page: 53
Document Type: Article
ID: 270518.0
Birationally rigid Fano varieties
Authors: Chel'tsov, Ivan A.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Russian Mathematical Surveys
Volume: 60
Issue / Number: 5
Start Page: 71
End Page: 160
Document Type: Article
ID: 270519.0
A double space with a double line
Authors: Chel'tsov, Ivan A.
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Sbornik. Mathematics
Volume: 195
Issue / Number: 9-10
Start Page: 1503
End Page: 1544
Document Type: Article
ID: 233873.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.